# SDR UALA2011051802446

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 57,266 hours, 21,369 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL AFT SIDE OF WHEEL WELL FUSELAGE FAIRING DAMAGED.  FAIRING SKIN CRACKED AROUND ATTACHMENT BASE OF FAIRING SUPPORT ROD FITTING.  REMOVED PANEL 148FB AND BEGAN REPAIR REF SRM.
